Home | Sitemap | Contact | Chinese | CAS
Search: 
About AMSS Research People International Cooperation News Societies & Journals Papers Resources Education & Training Join Us Links
Research
Location: Home >  Research >  Research Progress
Global smooth solutions and stabilization of nonlinear elastodynamic systems with locally distributed dissipation
Author:
ArticleSource:
Update time: 2009-07-22
Close
A A A
Print
Global smooth solutions and stabilization of nonlinear elastodynamic systems with locally distributed dissipationstar, open

Zhi-Fei Zhanga, b, Corresponding Author Contact Information, E-mail The Corresponding Author and Peng-Fei Yaob

aSchool of Mathematics, Wuhan University, Wuhan, Hubei, 430072, PR China

bKey Laboratory of Control and Systems, Institute of Systems Science, Academy of Mathematics and Systems Sciences, Chinese Academy of Sciences, Beijing 100080, PR China


Received 27 June 2008; 
revised 12 February 2009; 
accepted 12 February 2009. 
Available online 9 March 2009.

Abstract

We consider the existence of global solutions of the nonlinear elastodynamic system with a locally distributed damping in a bounded domain. We assume that the energy function satisfies the strong ellipticity condition at the zero equilibrium. The local dissipation is in the form View the MathML source where the nonnegative function a(x) is only positive on a small portion of the domain. We show the existence of global smooth solutions when initial data are small. In particular, we obtain the exponential decay of the energy, which implies the exponential stabilization of the system by internal feedback.

Keywords: Nonlinear elastodynamic systems; Energy estimate; Locally distributed damping

Systems & Control Letters
Volume 58, Issue 7, July 2009, Pages 491-498

Appendix:
Copyright@2008, All Rights Reserved, Academy of Mathematics and Systems Science, CAS
Tel: 86-10-62553063 Fax: 86-10-62541829 E-mail: contact@amss.ac.cn